# SDR SWAA2022030130272

- Difficulty date: December 26, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DELAMINATION DAMAGE ON OUTER SKIN / PANEL 193B WITH DELAMINATION DAMAGE ON OUTER SKIN WAS REPAIRED PER SRM 51-70-05-2R-2 57545U 1-17-19
